# SDR USAA119804

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT FORWARD OVERWING EXTERIOR EMERGENCY EXIT LIGHTS INOP.  BOTH LEFT AND RIGHT MID OVERWING EXTERIOR EMERGENCY EXIT LIGHTS INOP.  REPLACED LEFT AND RIGHT FORWARD EXTERIOR EMERGENCY EXIT LIGHT BATTERIES PER MM 33-50-0. REPLACED MID LEFT OVERWING EXIT LIGHT BATTERIES PER MM 33-50-0.  REPLACED MID LEFT OVERWING EXIT LIGHT BATTERIES PER MM 33-50-0.  CHECKED OPERATION OF MID RIGHT OVERWING EMERGENCY EXIT LIGHT, OPERATION CHECKS OK IAW 33-50-0.  (M)
